# SDR CALA2013082390696

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,136 hours, 7,042 cycles
- Engine: Pwa PW4056
- System (JASC): 2800 · Aircraft Fuel System
- Part: Switch
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL MAIN TANK 1 AFT SWITCH LIGHT IN COCKPIT OVERHEAD WILL NOT ILLUMINATE.  REPLACED NR 1 AFT MAIN TANK PRESSURE SWITCH IAW AMM.  LEAK AND OPS CK OK.
